Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi everyone,

    I have only been taking the PTU for 14 days including today, and I am starting to feel less shakey, I still have
    tremmors in my hands, haven’t noticed my kness shaking quite so bad and I don’t
    feel as like my skin is crawing anymore. I though the endo told me that it would take at least a month to start working,

    I am not sure if it is psychological or if it is realy working, but I am glad to be feeling
    better today. Has anyone else responded to ptu quickly?

    I guess I realy won’t know untill my next blood test the first week of december.

    thanks for listining

    Anonymous
    Post count: 93172

    theresa: It took me about a month on PTU to feel better. Then they cut the medication back a bit and I continued to feel much better. It,s been almost one year and soon I will be taken off all medication to see if I am in remission.

    Anonymous
    Post count: 93172

    theresa: It took me about a month on PTU to feel better. Then they cut the medication back a bit and I continued to feel much better. It,s been almost one year and soon I will be taken off all medication to see if I am in remission.

    Anonymous
    Post count: 93172

    gina,

    That is what I believe the doc told me was at least a month, maybe what I am doing is hoping so much to have it work
    that It is all in my head. But whatever it is if I keep thinking positive it can’t hurt.

    Did your blood levels shoe a difference after one month or just how you felt, I haven’t had blood
    taken yet since I started ptu.

    take care

    Anonymous
    Post count: 93172

    Hi Gina
    Glad to hear there is someone who is feeling better following drug therapy.
    I have also been on drug therapy x 16months and I feel quite well. I am
    wondering if you know how the decision is made to taper off the drugs. Do
    you have to be euthyroid for awhile or do you have to go hypothyroid? I
    have been trying to find some information on this but have been
    unsuccessful up to this point. If you have any ideas on this, I would
    appreciate hearing them.

    Thanks,

    Marie

    Anonymous
    Post count: 93172

    I, too, have been taking PTU. Although I have only been on it for about 4 days
    I am glad that you seem to be feeling better. As of now it makes me sick to my stomach,
    gives me a headache, and makes me dizzy. I could be mistaking these symptoms
    for the actual effects of GD. I am new to all of this and am learning as I go.
    I just started reading all of the support group letters, and they alone have already
    got me thinking of new questions to ask my doctor. Thanks and good luck! Keep us posted.

Viewing 6 posts - 1 through 6 (of 6 total)
  • You must be logged in to reply to this topic.